# SDR HNAA2013120200596

- Difficulty date: December 2, 2013
- Submitted: December 2, 2013
- Operation: Air carrier
- Aircraft: N933HA
- Make and model: Dhav DHC8102
- Aircraft serial: 134
- Aircraft time: 62,638 hours, 70,096 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING TAXI OUT WITH ENGINE BLEEDS SELECTED ON, A BURNING OIL ODOR IN FLIGHT DECK AND CABIN.  WHEN BLEEDS WERE SELECTED OFF, ODOR STARTED TO DIMISHED.  GROUND RAN BOTH ENGINES AND APU FOR ABOUT 20 MINUTES.  WITH BLEEDS SELECTED ON AND OFF MULTIPLE TIMES, CHANGING TEMP CONTROL SETTING.  NO ODORS DETECTED. OK FOR SERVICE.
